I have to share my experiences with Wellbutrin.  It almost killed me at least 3 times... I started with 300 mg in 2010 and was fine, put me to sleep at first as I have ADHD. I don't know why it does that but when I first start taking Wellbutrin it makes me sleepy. Well, I have been on and off it as I feel I hinders a lot in my life like my creativity, my happiness and I also have isolated myself from the world at times. It is really weird because sometimes it effects me like that and other times it doesn't.  I started taking it again in February 2014 after I lost my boyfriend to suicide...and again, it made me suicidal.  I tried taking my life this time with pills, but guess what??? I woke up! God said " IT IS NOT YOUR TIME!".  It was a very hard time for me losing him like that...blaming myself.  I have not went to counseling as I have been there, done that at it does not help. So, I have had to be strong. In my opinion it is a bad drug!! So, the doctor prescribed me Adderall, 15 mg I take once a day and maybe even skip 5 days or so and I am fine with focusing. I so not want to get addicted to it, it is just a tool for now to get my life back on track and not be afraid of going out where there are lots of people.  I also am an "Empath" which makes things even more difficult because I can feel everyone's energies wherever I go and gives me anxiety. I now know I have had this gift..or a curse...IDK..since I was a child. I have had panic attacks, and anxiety since age 6 and I am now 48 yrs. old. I was looking up if it was safe to take Adderall 15 mg and Wellbutrin 150 mg together to see if it is safe.  Wellbutrin is the only thing that will help me quit smoking and I only need to take it for 2 weeks if I am strong as smoking tastes terrible the day I start taking it.  I also clean houses right now and taking Wellbutrin makes me sleepy so I don't want to stop taking my Adderall on the cleaning days...I do not know what to do..it is a balancing act because Adderall causes energy and makes me smoke even more....I also have Klonopin which is HELL to get off of!!!! If anyone thinks they want to start it DONT"! It will give you small seizures all night, sweats, shakes, paranoia, nightmares...The Doctor says one thing at a time...but he does not know I still have Wellbutrin and going to have to start taking it to quit smoking....like tomorrow...I have friends to keep an eye on me and I will know if I drop at a level of depression that it is the drug...but only 2 weeks and then I gotta stop and flush them! Damn cigarettes! Then you have the Adderall....I am not addicted to it and don't want to take it all my life but it is a happy pill for me and I get things done....I hope this helps anyone out there or if anyone has any advice in my mixed up world that would be great!